# SDR HNAA2008101600309

- Difficulty date: October 6, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 33,121 hours, 35,897 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 8022531
- Condition: Debonded
- Location: Propeller
- Part time: 28,813 hours, 31,145 cycles
- Component: Propeller Blade, Hamstd, 14SF7
- Component part number: SFA13M1ROAD
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

MINOR PROP VIBRATION NR 1 PROP FELT ON TAXI OUT.  CLT MAINT INSPECTED FOUND A BLADE COLLAR DISBONDED.  REMOVED BLADE COLLAR HALF PER HAM STAND 61-10-00 DNAA ITEM PLACED ON 10 FLIGHT HOUR DMT FOR BLADE REMOVAL AND REPLACEMENT.  ROA MAINT REMOVED AND REPLACED NR 3 BLADE ON NR 1 PROP ASSY IAW WC 61-10-07.  OPS CHECK GOOD CLEAR DMT.
